''
Back to all discussions

Stopped taking glyburide

So, using metformin and glyburide, along with diet and exercise, I got my A1C from 8.9 in February to 5.4 now. My doctor instructed me to stop taking Glyburide. So, my glucose readings have gone up since then, as I expected, but I'm wondering how much is too much? My fasting levels have been 116 and 125 since I stopped taking it. Does anyone have any experience with this?

  1. Thank you for sharing with us, Gothar. First off, congratulations on the great drop in A1C, definitely something to be celebrated. Like you said, it's expected to have higher blood glucose numbers after coming off a medication; did your doctor give you an idea of what was too much of a gain? It's always worth a call to them to see what they think. Also, have you changed up your diet or exercise routine since stopping the medication? Let us know how you're doing. We wish you the best and hope to be of help!
    -Samuel, Type2diabetes.com community moderator

    1. Hi @Gorthar I also had similar problems and I didn't understand what my doctor was saying after I asked about them, then I came across smart blood sugar and it helped me a lot. You can find it here- https://bit.ly/3metfNM

      or create an account to reply.